Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

24 Publications


2022 | Journal Article | IST-REx-ID: 10600 | OA
Adiabatic theorem in the thermodynamic limit: Systems with a uniform gap
S.J. Henheik, S. Teufel, Journal of Mathematical Physics 63 (2022).
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 10642 | OA
Local stability of ground states in locally gapped and weakly interacting quantum spin systems
S.J. Henheik, S. Teufel, T. Wessel, Letters in Mathematical Physics 112 (2022).
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 11783 | OA
Low-energy spectrum and dynamics of the weakly interacting Bose gas
L. Bossmann, Journal of Mathematical Physics 63 (2022).
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 11732 | OA
The BCS energy gap at high density
S.J. Henheik, A.B. Lauritsen, Journal of Statistical Physics 189 (2022).
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 11917 | OA
Large deviation estimates for weakly interacting bosons
S.A.E. Rademacher, R. Seiringer, Journal of Statistical Physics 188 (2022).
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12145 | OA
On some invariants of Birkhoff billiards under conjugacy
Koudjinan, Edmond, On some invariants of Birkhoff billiards under conjugacy. Regular and Chaotic Dynamics 27 (6). 2022
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 12232 | OA
Density of small singular values of the shifted real Ginibre ensemble
G. Cipolloni, L. Erdös, D.J. Schröder, Annales Henri Poincaré 23 (2022) 3981–4002.
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 12243 | OA
Directional extremal statistics for Ginibre eigenvalues
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, Journal of Mathematical Physics 63 (2022).
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 12246 | OA
Improved Lieb–Oxford bound on the indirect and exchange energies
M. Lewin, E.H. Lieb, R. Seiringer, Letters in Mathematical Physics 112 (2022).
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 12259 | OA
Crises and chaotic scattering in hydrodynamic pilot-wave experiments
G.H. Choueiri, B. Suri, J. Merrin, M. Serbyn, B. Hof, N.B. Budanur, Chaos: An Interdisciplinary Journal of Nonlinear Science 32 (2022).
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 12480 | OA
Approximate message passing with spectral initialization for generalized linear models
M. Mondelli, R. Venkataramanan, Journal of Statistical Mechanics: Theory and Experiment 2022 (2022).
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 10852 | OA
The polaron at strong coupling
R. Seiringer, Reviews in Mathematical Physics 33 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9121 | OA
The BCS energy gap at low density
A.B. Lauritsen, Letters in Mathematical Physics 111 (2021).
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9158 | OA
Disentanglement approach to quantum spin ground states: Field theory and stochastic simulation
S. De Nicola, Journal of Statistical Mechanics: Theory and Experiment 2021 (2021).
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9285 | OA
Justifying Kubo’s formula for gapped systems at zero temperature: A brief review and some new results
S.J. Henheik, S. Teufel, Reviews in Mathematical Physics 33 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9891 | OA
Floating Wigner crystal and periodic jellium configurations
A.B. Lauritsen, Journal of Mathematical Physics 62 (2021).
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 9973 | OA
Complete gradient estimates of quantum Markov semigroups
M. Wirth, H. Zhang, Communications in Mathematical Physics 387 (2021) 761–791.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 8415 | OA
Marked length spectrum, homoclinic orbits and the geometry of open dispersing billiards
P. Bálint, J. De Simoi, V. Kaloshin, M. Leguil, Communications in Mathematical Physics 374 (2019) 1531–1575.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 8417
Global instability in the restricted planar elliptic three body problem
A. Delshams, V. Kaloshin, A. de la Rosa, T.M. Seara, Communications in Mathematical Physics 366 (2018) 1173–1228.
View | DOI
 

2018 | Journal Article | IST-REx-ID: 8420 | OA
Density of convex billiards with rational caustics
V. Kaloshin, K. Zhang, Nonlinearity 31 (2018) 5214–5234.
View | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

keyword="Statistical and Nonlinear Physics"

Search

Filter Publications